MAUDE Adverse Event Report: IN2BONES SAS TRIWAY; FIXATION SCREW TRIWAY ARTHRODESIS NAIL

IN2BONES SAS TRIWAY; FIXATION SCREW TRIWAY ARTHRODESIS NAIL
Model Number N02 00004
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the assembly of the jig for the triway nail, the connector equipped with the fixation screw became stuck in the compression wheel and the positioning guide.Due to the flat side of the screw, it tends to sit at an angle in the threading, causing it to jam.The screw then becomes very difficult to loosen or remove.The customer eventually managed, after several attempts, to free the screw and continue the procedure.

Brand Name
TRIWAY
Common Device Name
FIXATION SCREW TRIWAY ARTHRODESIS NAIL
Manufacturer (Section D)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
MDR Report Key24711933
Report Number3010470577-2026-03011
Device Sequence Number5989205
Product Code FZX
UDI-Device Identifier03760225717882
UDI-Public03760225717882
Combination Product (Y/N)Y
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberN02 00004
Device Catalogue NumberN02 00004
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale